# SDR IPXA2017091421712

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 70,576 hours, 13,134 cycles
- System (JASC): 5240 · Service Doors
- Part: Relay
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPERATE.  REPLACED THE R1 DOOR ACTUATOR CONTROL RELAY IAW FIM 52-11-03. TESTED GOOD.
